# SDR SWAA2021030151238

- Difficulty date: February 24, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE GIRT BINDS IN DOOR WHEN CLOSING / RETUCKED AFT SERVICE DOOR SLIDE GIRT 2 - FOLD USING HAND PRESSURE. GIRT NOW CLEARS SCUFF PLATE WHEN CLOSING DOOR.
